# SDR QXEA200600498

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 19,604 hours, 28,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2133 AFTER PUSHBACK WHEN RELEASED EMERGENCY BRAKE NR 1 HYDRAULIC QUANTITY'S PRESSURE DROPPED TO 0. FOLLOWED BY NR 1 ENGINE HYDRAULIC PUMP AND ASSOCIATED CAUTION LIGHT.  APPROXIMATELY 2-3 MINUTES NR 1 ENGINE RAN PRIOR TO SHUTDOWN.  MAINTENANCE FOUND LEFT HAND NACELLE HYDRAULIC LINE FAILED/CRACKED.  REPLACED LINE.  SERVICED NR 1 HYDRAULIC SYSTEM, PRESSURIZED SYSTEM, CYCLED ALL COMPONENTS, BLED RESERVOIR OF AIR.  SERVICED HYDRAULIC SYSTEM TO FULL.  HYDRAULIC LINE LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
